# SDR U2RA201601110001

- Difficulty date: January 10, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25301
- Aircraft time: 87,066 hours, 12,614 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 65B1553267
- Condition: Dented
- Location: Lt Wing Te Flap
- Part time: 87,066 hours, 12,614 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 T/E FLAP MOVEABLE FAIRING HAS 5.5" LONG BY 1.5" HIGH BY 0.040" DEEP DENT ON OTBD SIDE, 52" AFT OF L/E, 32" DOWN FROM TOP.  REPAIRED IAW  ERO 5750ERO2110, REV IR, DATED 01/07/2016 REF FAA FORM 8110-3 008-884-16-2110 FOR DATA APPROVAL.
